Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/52763
Title: Equations Relating Homolog Properties to Chain Length
Authors: Fisher, C. H.
Huddle, Benjamin P. (Jr)
Issue Date: Dec-1978
Publisher: NISCAIR-CSIR, India
Page(s): 1008-1010
URI: http://nopr.niscair.res.in/handle/123456789/52763
ISSN: 0975-0975(Online); 0376-4710(Print)
Appears in Collections:IJC-A Vol.16A(12) [December 1978]

Files in This Item:
File Description SizeFormat 
IJCA 16A(12) 1008-1010.pdf250.95 kBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.